# SDR EGRA9573

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N399KK
- Make and model: Skrsky S76
- Aircraft serial: 760421
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bearing
- Part number: SB52001
- Condition: Worn
- Location: Scissors
- Part time: 298 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTATING SCISSOR BEARINGS WORN OUT OF LIMITS (.110) REPLACED BEARINGS
